MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC IV MONITORING KIT, 72", DISPOSABLE TRANSDUCER, 3 ML SQUEEZE FLUSH, MAC; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC IV MONITORING KIT, 72", DISPOSABLE TRANSDUCER, 3 ML SQUEEZE FLUSH, MAC; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 852-011-46104-58
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to return for evaluation.It has not been received.
 
Event or Problem Description
The event occurred on an unspecified date and involved a transpac iv monitoring kit that disconnected between the tubing and the 3-way connector.There was no patient involved and no adverse event reported.
 
Additional Manufacturer Narrative
Date returned to mfg - june 30, 2020 one used list# 852-011-46104-58, transpac® iv monitoring kit, 72", disposable transducer, 3 ml squeeze flush, macrodrip (pole mount), lot# 4132149 was received for evaluation.The reported complaint of disconnection was confirmed on the returned set.During visual inspection, the 60" pressure tubing was found separated from the male luer and the female luer.The tubing was found tacky on both the ends.The probable cause of the 60" pressure tubing being tacky is due to the tubing not being fully cured during assembly process at ensenada.A representative bond was pulled and the tubing broke near the luer within the specifications.A device history review (dhr) for lot# 4132149 and relevant commodities were reviewed, and no non-conformances were found that would have contributed to the reported complaint.

Brand Name
TRANSPAC IV MONITORING KIT, 72", DISPOSABLE TRANSDUCER, 3 ML SQUEEZE FLUSH, MAC
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
MDR Report Key10189221
Report Number9617594-2020-00196
Device Sequence Number16370768
Product Code DRS
UDI-Device Identifier00840619097424
UDI-Public(01)00840619097424(17)220601(10)4132149
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K061573
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2022
Device Catalogue Number852-011-46104-58
Device Lot Number4132149
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/11/2020
Supplement Date Received by Manufacturer07/28/2020
Initial Report FDA Received Date06/24/2020
Supplement Report FDA Received Date08/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1